Have been taking so many different medications from my gp to help me with chilaiditis syndrome that was dignosed in July, last year my mother died, and father in law from cancer and now take full care of my dad ( who i live in his house) that cant defend for him self and just sits about in his arm chair and dos,nt move all day, my 12 year old daughter that cant be bothered and my partner works away 4 days out of 7 and couldnt care less about me and keeps telling me to pull myself together and theres nothing to be stressed about.. over the last three days and nights my body is so stressed and i really feel crap not only with being a guineapig with medication vomitting, diaherra, constipation, not sleeping properly, have just relised that most of my vomitting, gas in stomach started at the same time i came off amitriptyline, and beginning to wonder if my symptoms would be less worse i came off cold turkey because i was having panic attacks, hot sweats at night been taking for two years 2 x 5mg at night but now i really need to talk to my gp to get something else to calm my stress down, but really scared that the side affects will start again, tryed taking herbal quitelife which have helped me over the last two weeks but like i said over the last three days/ nights just dont feel right.Any ideas what antidepressant has less side effects that i can discuss using before i ring gp?
Help, stressed/ anxiety/ depressed, had enough of my body?
- 29 Sep 2011 by kaz1999
- 29 September 2011
Added 29 Sep 2011:
oh medication im taking are. Omeprazole, fibregel, bascapan, buccastem,metroclorprimine, imoduims, these are only taken when the symptoms of vomitting, gas, diarrea, constipation are needed, and medication taken for what symptom the day brings.
There are numerous options for the antidepressant but because you are taking the buccastem there are also many interaction potentials so I am not able to recommend one. I really think you need to get your gp to recommend a psychiatrist that will be most familiar with the interaction potentials. Best to have the specialist recommend the least likely to interact with the buccastem.
I wish I could help you more. Please get the doctor to refer you to a specialist that will be most familiar with these type medications.
You are under a lot of pressure at the moment and also with no help from anyone,you are doing too much on your own,your body is reacting to obvious exhaustion,(sp?,sorry). Would you consider asking your doc for a benzo like xanax or something along the same lines to help ease your anxiety! I'm not familar with the med you mentioned or its interactions,and maybe with what you're taking at present xanax might not be an option,but you really need to get to your gp and ask about something. You're obviously not benefiting from the meds you are on so its time you had a chat with your gp to see how he/she can help you!! You need to look after yourself aswel as all the other people in your life!!
Hope you get the help you need soon.
Take care my friend
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 6 answers
Posted 2 Aug 2010 • 5 answers
I am a stressed out person with anxiety and the klonopin is helping just a tad. Ive really had some?
Posted 9 Jun 2011 • 1 answer
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 27 Dec 2011 • 4 answers